Frequent question: Can you take Claritin and sinus medicine together?

No interactions were found between Claritin and Tylenol Sinus Severe Congestion Daytime. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can I take sinus medicine with loratadine?

Interactions between your drugs

No interactions were found between loratadine and Nasal Decongestant PE. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

What drugs does Claritin interact with?

Most frequently checked interactions

  • albuterol.
  • aspirin.
  • Benadryl (diphenhydramine)
  • Fish Oil (omega-3 polyunsaturated fatty acids)
  • Flonase (fluticasone nasal)
  • gabapentin.
  • ibuprofen.
  • levothyroxine.

Can I take Claritin and Sudafed together?

Interactions between your drugs

No interactions were found between Claritin and Sudafed Congestion. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can I take headache medicine with Claritin?

Interactions between your drugs

No interactions were found between Claritin and Excedrin Sinus Headache. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

IT IS INTERESTING:  What happens if you use expired Flonase?

Can I take Sudafed and loratadine at the same time?

Interactions between your drugs

No interactions were found between loratadine and Sudafed PE Sinus & Allergy. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can I take an antihistamine and a decongestant together?

If your nose and sinuses are stuffed up, a decongestant may help. You can use it alone or combine it with an antihistamine. Remember, though, it can increase your heart rate and may cause anxiety or make it hard to fall asleep. If you have a runny nose or sneezing, try an antihistamine.

When should you not take Claritin?

You should not take Claritin if you are allergic to loratadine or to desloratadine (Clarinex). Ask a doctor or pharmacist if it is safe for you to use this medicine if you have other medical conditions, especially: asthma; kidney disease; or.

What symptoms does Claritin help with?

This medication is an antihistamine that treats symptoms such as itching, runny nose, watery eyes, and sneezing from “hay fever” and other allergies. It is also used to relieve itching from hives. Loratadine does not prevent hives or prevent/treat a serious allergic reaction (anaphylaxis).

Is it OK to take Claritin everyday?

Yes, you can take Claritin daily and long term. It is an antihistamine used to treat for allergy symptoms. If your symptoms are year round then it is able to be taken long term. If your symptoms are seasonal or you have allergy symptoms occasionally, then it is taken daily when required.

IT IS INTERESTING:  Can you take antihistamines if you have COPD?

Is Sudafed or Claritin better for post nasal drip?

Over-the-counter decongestants like pseudoephedrine (Sudafed) can help reduce congestion and eliminate postnasal drip. Newer, nondrowsy antihistamines like loratadine-pseudoephedrine (Claritin) can work to get rid of postnasal drip. However, these are more effective after you take them for several days.

Should I take Sudafed or Claritin?

Claritin is also used to treat allergy symptoms such as itching, sneezing, and allergic skin rashes. Sudafed is also used for temporary relief of nasal congestion due to the common cold. Claritin and Sudafed belong to different drug classes. Claritin is an antihistamine and Sudafed is a decongestant.

Can you take mucinex with Claritin?

Yes, you can to take Claritin and Mucinex DM together. There are no known interactions between them. However, it does not mean that no interactions exist. If you experience any bothersome symptoms please see your doctor.

Can I take Claritin and aspirin at the same time?

No interactions were found between aspirin and Claritin. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Does Claritin D keep you awake at night?

Claritin-D (loratadine / pseudoephedrine) relieves allergies and congestion without causing daytime sleepiness but it can keep you up at night. This once-daily, single-pill combination conveniently treats congestion and other allergy symptoms. It doesn’t cause any daytime drowsiness unlike other antihistamines.

How long does Claritin take to work?

If you only start taking Claritin once you have allergy symptoms, you may not get immediate relief, but the good news is it’ll begin working after several days or up to two weeks after you begin using it.

IT IS INTERESTING:  Your question: Is Zyrtec non sedating?
No runny nose